×

zbMATH — the first resource for mathematics

Two coupled processors: The reduction to a Riemann-Hilbert problem. (English) Zbl 0395.68032

MSC:
68N25 Theory of operating systems
68M20 Performance evaluation, queueing, and scheduling in the context of computer systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Coffman, E.G., Mitrani, I.: Selecting a Scheduling Rule that Meets Pre-Specified Response Time Demands. Proceedings, 5th Symposium on Operating Systems Principles, Austin 1975
[2] Flatto, L., MacKean, H.: Two Parallel Queues with Equal Servicing Rates. IBM Research Center Watson, Report RC 5916, March 1976
[3] Fuchs, B.A., Shabat, B.V.: Functions of a Complex Variable and Some of Their Applications, Volume I. Oxford, London, New York, Paris: Pergamon Press 1964 · Zbl 0121.06102
[4] Cohen, J.W.: The Single-Server Queue. Amsterdam: North-Holland Publishing Co. 1969 · Zbl 0183.49204
[5] Malyshev, V.A.: An Analytical Method in the Theory of Two-Dimensional Positive Ramdon Walks [translated from Sibirskii]. Mathematicheskii Zhurnal, Vol. 13, No. 6, pp. 1314-1329, November?December 1972
[6] Muskhelishvili, N.I.: Singular Integral Equations. Groningen, Holland-Moscow: P. Noordhoff 1946 · Zbl 0108.29203
[7] Gradshteyn, I.S., Ryzhik, I.M.: Tables of Integral Series Products. New York and London: Academic Press 1965 · Zbl 0918.65002
[8] Mitrani, I., Hine, J.H.: Complete Parameterized Families of Job Scheduling Strategies. Technical Report Series, University of Newcastle upon Tyre, Number 81, October 1975 · Zbl 0331.68041
[9] Kleinrock, L.: Queueing systems, II. New York: Wiley 1976 · Zbl 0361.60082
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.